1. This forum section is a read-only archive which contains old newsgroup posts. If you wish to post a query, please do so in one of our main forum sections (here). This way you will get a faster, better response from the members on Motherboard Point.

GeForce4 440 Go -- loses graphics with some aplications

Discussion in 'Nvidia' started by zoo, Jun 30, 2003.

  1. zoo

    zoo Guest

    I am running with 'GeForce4 440 Go' on a new Toshiba laptop. After a while
    of using a graphics package called 'Commotion' I lose the graphics but the
    programme dosen't crash only the graphics start to disapear.
    Can any one help with this problem ?

    J.
     
    zoo, Jun 30, 2003
    #1
    1. Advertisements

  2. zoo

    Harrie Guest


    I guess that You mean that the screen gets fainter and fainter. Does it
    happen with other software as well, or for example some heavy 3D-demo which
    You just keep on running?
    Anyway, it doesn't sound like a software failure to me, more like hardware.
    And in that case, and taking into account that the computer is new, I think
    the only one who can and should help You, is Toshiba.

    Good luck!

    René
     
    Harrie, Jun 30, 2003
    #2
    1. Advertisements

  3. zoo

    Strontium Guest

    Try posting to comp.sys.laptops, also

    There's a Toshiba tech that participates, in that group.

    -
    zoo stood up, at show-n-tell, and said:
     
    Strontium, Jun 30, 2003
    #3
    1. Advertisements

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments (here). After that, you can post your question and our members will help you out.